# SDR TWAA0001606

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28160
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rivet
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING HAD 126 RIVETS WITH CORROSION AT TOP WING SKIN FROM WBL 300 TO WBL 336, FROM FRONT SPAR TO REAR SPAR.  REMOVED CORROSION PER SRM 57-20-01, FIG 106.  SEVEN FASTENERS REPLACED PER SRM 51-40-02, PAGE 9 AT STRINGER 2, WBL 317, WBL 308, AFT SPAR AFT ROW AT WBL 321, WBL 333, WBL 332, WBL 311, STRINGER 14 ROW AFT END AT WBL 329.  CHECK-C 7-31-99 LAX.
